# SDR AALA202111124547

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 28,617 hours, 11,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD 843 DOOR DAMPER PRESSURE IS LOW. PERFORMED RIGHT FORWARD 843 DOOR DAMPER SERVICE PER AMM 52-10-00614-001-A PRESSURE CHECK GOOD.
